Alert archive / Louisiana / Flash Flood Warnings in 2017

Flash Flood Warning 5, NWS New Orleans, LA

April 3, 2017Saint Tammany Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Apr 3, 2017, 4:49 AM CDT for Saint Tammany Parish, Tangipahoa Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 4:49 AM CDT (09:49 UTC)
Expired
Apr 3, 2017, 7:45 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Saint Tammany Parish, LA, Tangipahoa Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:15 AM CDTFLASH FLOODSlidell, LANUMEROUS STREETS IMPASSABLE DUE TO ONE TO ONE AND ONE HALF FEET OF STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2436 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2436 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
4.6
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted.

628 
WGUS54 KLIX 030949
FFWLIX
LAC103-105-031245-
/O.NEW.KLIX.FF.W.0005.170403T0949Z-170403T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
449 AM CDT MON APR 3 2017

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  St. Tammany Parish in southeastern Louisiana...
  Southeastern Tangipahoa Parish in southeastern Louisiana...

* Until 745 AM CDT

* At 448 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Slidell, Hammond, Covington, Ponchatoula, Pearl River, Abita
  Springs, Madisonville, Folsom, Sun, Lacombe, Robert, Bush and
  Slidell Airport.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3066 9000 3066 8984 3056 8980 3050 8976
      3045 8968 3041 8968 3037 8966 3017 8971
      3028 9002 3036 9019 3034 9021 3042 9044
      3054 9043 3071 9025

$$

AK
2 follow-up statements
297 
WGUS74 KLIX 031135
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
635 AM CDT MON APR 3 2017

LAC103-105-031245-
/O.CON.KLIX.FF.W.0005.000000T0000Z-170403T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Tangipahoa LA-
635 AM CDT MON APR 3 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR ST.
TAMMANY AND SOUTHEASTERN TANGIPAHOA PARISHES...

At 632 AM CDT, the public reported heavy rain has resulted in street 
flooding of one to one and a half feet from thunderstorms in 
Slidell. Three to five inches of rain have fallen.

Some locations that will experience flooding include...
Slidell, Hammond, Covington, Ponchatoula, Pearl River, Abita Springs,
Madisonville, Folsom, Sun, Lacombe, Robert, Bush and Slidell Airport.

Additional rainfall amounts of about an inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3066 9000 3066 8984 3056 8980 3050 8976
      3045 8968 3041 8968 3037 8966 3017 8971
      3028 9002 3036 9019 3034 9021 3042 9044
      3054 9043 3071 9025

$$

AK
745 
WGUS74 KLIX 031221
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
721 AM CDT MON APR 3 2017

LAC105-031229-
/O.CAN.KLIX.FF.W.0005.000000T0000Z-170403T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tangipahoa LA-
721 AM CDT MON APR 3 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN TANGIPAHOA PARISH IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3056 8980 3050 8976 3045 8968 3041 8968
      3037 8966 3017 8971 3028 9002 3034 9011
      3034 9014 3036 9019 3057 9002

$$

LAC103-031245-
/O.CON.KLIX.FF.W.0005.000000T0000Z-170403T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-
721 AM CDT MON APR 3 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
CENTRAL ST. TAMMANY PARISH...

At 719 AM CDT, the public reported heavy rain from thunderstorms 
especially around Slidell. 2 to 4 inches of rain have fallen. Flash 
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Slidell, Covington, Pearl River, Abita Springs, Madisonville, Lacombe
and Slidell Airport.

Multiple roads in Slidell were impassable at one time. 

Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3056 8980 3050 8976 3045 8968 3041 8968
      3037 8966 3017 8971 3028 9002 3034 9011
      3034 9014 3036 9019 3057 9002

$$

CAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:35 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 3, 3:35 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CDT Mon Apr 3 2017

.SHORT TERM...
Large swaths of 4 to 6 inches of rain showing up in STP products.
Since very heavy rain continues over these same areas, expect to
see even higher accumulations this morning for some areas. Flash
flood warnings have already been activated for some of these
areas. Will keep all short and long fuse watch and advisory
products active this morning through their relative terms with
only one exception...the coastal flood advisory. This will be
cancelled as timing of winds easing will be the main issue. Winds
are expected to stay fairly strong through about 10am today. High
tide comes after noon. This should be enough time for water levels
to stagnate at higher than normal levels but not reaching flood
levels. All sh/ts activity will finally move out of the area by
afternoon; clearing from west to east. Westerly winds behind the
front will be rather light comparatively.

This current front will stall over the northern to central gulf
and begin moving back to the north as a warm front by Tuesday
ahead of another cold front that should move through Wednesday.
This front looks to be progressive and should move through more
rapidly. But winds behind this system promises to be a little
stronger and brings in cooler drier air.

.LONG TERM...
The next system to affect the area looks to be the start of next
week.

&&

.AVIATION...

MVFR to IFR category conditions will prevail through the early to
mid morning hours due to ceilings and convection. An area of
convection across about the northwest half of the P/CWA will push
west to east across the forecast area through the early morning
hours. The convection will push east of all the terminals by 14z or
so. VFR conditions will develop by afternoon and prevail through the
remainder of the TAF forecast period, except for patchy fog which
may impact some of the TAF sites toward daybreak Tuesday. 11

&&

.MARINE...
Small craft advisory conditions will prevail across the coastal
waters through the morning...and into the afternoon for areas of the
outer waters east of the Mississippi. A cold front will push east of
the area today before stalling out across the north Gulf and lifting
back north as a warm front on Tuesday. Another cold front will move
through the coastal waters Wednesday into Wednesday night. Winds in
advance of this front may flirt with small craft advisory criterion
at times late Tuesday night into Wednesday. In the wake of the
front, small craft advisory conditions will prevail Wednesday night
into Thursday before diminishing for the end of the week as high
pressure settles across the region. 11

&&

.DECISION SUPPORT...
DSS CODE...Orange.
DEPLOYED...None.
ACTIVATION...High Impact and coordinators desk, Ozone and Baton
             Rouge Amateur Radio clubs.
ACTIVITIES...Short fused warnings, EM support.

Decision Support Service (DSS) Code Legend:
GREEN  = No weather impacts that require action
BLUE   = Long fused Watch/Warning/Advisory in effect or high
         visibility event
YELLOW = Heightened impacts with short fused
         Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
         Nearby tropical events, HAZMAT or other large episodes
RED    = Full engagement for moderate risk of severe weather; Direct
         tropical threats; events of national significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  79  56  85  63 /  30  10   0  30
BTR  80  58  84  66 /  10   0   0  30
ASD  82  60  84  69 /  70  10   0  30
MSY  82  62  84  69 /  60  10   0  30
GPT  79  64  81  72 /  90  10   0  30
PQL  80  60  84  69 / 100  10   0  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 3 PM CDT this afternoon for LAZ034>037-
     039-040-046>050-056>072.

     Wind Advisory until 10 AM CDT this morning for LAZ040-059>070.

GM...Small Craft Advisory until noon CDT today for GMZ530-532-534-536-
     538-550-552-555-557-570-572.

     Small Craft Advisory until 4 PM CDT this afternoon for GMZ575-
     577.

MS...Flash Flood Watch until 3 PM CDT this afternoon for MSZ068>071-
     077-080.

     Wind Advisory until 10 AM CDT this morning for MSZ080>082.

GM...Small Craft Advisory until noon CDT today for GMZ532-534-536-538-
     550-552-555-557-570-572.

     Small Craft Advisory until 4 PM CDT this afternoon for GMZ577.

&&
Hazardous weather outlook, Apr 3, 3:30 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
330 AM CDT Mon Apr 3 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-040000-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
330 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

An enhanced risk of severe thunderstorms exists this morning for
much of southeast Louisiana and southern Mississippi. This risk will
shift from west to east through the early and mid morning hours.
Severe thunderstorms will be capable of producing tornadoes, strong
damaging winds of 60 mph, and large hail.

A flash flood watch is in effect through 3 pm Monday. Total rainfall
accumulations through Monday are expected to be 3 to 6 inches with
isolated higher amounts possible.

A wind advisory is in effect through 10 am for parts of the area for
winds around 25 mph with higher gusts. This advisory includes much
of the area south of the interstate 10/12 corridor.

A small craft advisory is in effect through noon for all of the
coastal waters, and through mid afternoon for the outer coastal
waters east of the Mississippi River.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms will be possible Tuesday night and
Wednesday. However, severe thunderstorms are not expected.

Small craft advisory conditions will likely develop across the
coastal waters in the wake of a cold front Wednesday night and
Thursday.

Otherwise, no hazardous weather is expected during the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through at least 9 am this morning
for severe weather and flash flood monitoring and support.

In the hours before

Special weather statement, Apr 2, 11:54 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1154 PM CDT SUN APR 2 2017

LAZ057-058-072-030545-
Southern Tangipahoa LA-St. John The Baptist LA-St. James LA-
1154 PM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHN THE BAPTIST...
SOUTHEASTERN ST. JAMES AND SOUTHEASTERN TANGIPAHOA PARISHES UNTIL
1245 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm near
South Vacherie, or 8 miles southwest of Reserve, moving northeast at
50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Reserve, Laplace, Wallace, Edgard, South Vacherie, Garyville and
North Vacherie.

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.

LAT...LON 3042 9024 3036 9024 3025 9035 3022 9041
      3016 9043 3010 9042 3003 9049 3002 9054
      3000 9055 2997 9054 2989 9061 2989 9065
      2994 9074 3017 9054 3017 9048 3022 9043
      3026 9043 3028 9040 3029 9042 3045 9026
TIME...MOT...LOC 0454Z 220DEG 44KT 2996 9063
Special weather statement, Apr 3, 12:01 AM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1201 AM CDT MON APR 3 2017

LAZ035-MSZ068-069-030600-
West Feliciana LA-Wilkinson MS-Amite MS-
1201 AM CDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WESTERN AMITE
COUNTIES UNTIL 100 AM CDT...

At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dolorosa to near Simmesport. Movement was
east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Centreville, Woodville, Gloster, Fort Adams, Dolorosa and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3135 9115 3132 9112 3135 9102 3135 9077
      3100 9104 3102 9175 3104 9172 3104 9166
      3103 9164 3103 9158 3106 9156 3111 9163
      3120 9158 3123 9154 3122 9153 3123 9149
      3125 9148 3127 9149 3134 9136 3137 9123
TIME...MOT...LOC 0500Z 265DEG 22KT 3125 9136 3098 9175
Special weather statement, Apr 3, 12:47 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1247 AM CDT MON APR 3 2017

LAZ034>037-046>048-050-MSZ068>070-030630-
Livingston LA-Iberville LA-St. Helena LA-East Feliciana LA-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-
East Baton Rouge LA-Pike MS-Wilkinson MS-Amite MS-
1247 AM CDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST FELICIANA...WEST BATON
ROUGE...ST. HELENA...EASTERN POINTE COUPEE...NORTHWESTERN
LIVINGSTON...EAST FELICIANA...IBERVILLE AND EAST BATON ROUGE
PARISHES...NORTHWESTERN PIKE...WILKINSON AND AMITE COUNTIES UNTIL 130
AM CDT...

At 1247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Garden City to Merrydale
to near Bayou Sorrel. Movement was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Plaquemine, Port Allen,
New Roads, Jackson, St. Francisville, Clinton, Liberty, Greensburg,
Oak Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston,
Centreville and Livonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3132 9111 3135 9097 3135 9052 3051 9063
      3034 9095 3034 9101 3030 9103 3011 9139
      3013 9146 3023 9148 3025 9157 3031 9162
      3036 9165 3041 9163 3047 9167 3131 9143
      3137 9123
TIME...MOT...LOC 0547Z 234DEG 47KT 3128 9107 3051 9113 3020 9133
Local storm report, Apr 3, 4:39 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TSTM WND DMG     ROBERT                  30.51N 90.34W
04/03/2017                   TANGIPAHOA         LA   AMATEUR RADIO

            POWER LINE DOWN ACROSS THE ROAD AT HWY 445 AND HWY 190

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:22 PM CDTSpecial Weather StatementLIXTangipahoa53 min
Apr 2, 7:27 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston18 min
Apr 2, 7:49 PM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, West Baton Rouge41 min
Apr 2, 7:51 PM CDTSpecial Weather StatementLIXTangipahoa, Washington39 min
Apr 2, 7:53 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge37 min
Apr 2, 8:50 PM CDTSpecial Weather StatementLIXSaint Helena40 min
Apr 2, 11:54 PM CDTSpecial Weather StatementLIXSaint John the Baptist51 min
Apr 3, 12:47 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana43 min
Apr 3, 1:26 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge34 min
Apr 3, 1:54 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Saint Helena36 min
Apr 3, 2:19 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Helena26 min
Apr 3, 2:27 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, Tangipahoa48 min
Apr 3, 2:31 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Apr 3, 2:39 AM CDTTornado WarningLIXTangipahoa17 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Tangipahoa, Washington32 min
Apr 3, 2:46 AM CDTTornado WarningLIXAscension, Livingston14 min
Apr 3, 3:13 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa, Washington32 min
Apr 3, 3:40 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington50 min
Apr 3, 3:56 AM CDTTornado WarningLIXWashington19 min
Apr 3, 4:07 AM CDTTornado WarningLIXSaint Tammany8 min
Apr 3, 4:11 AM CDTSpecial Marine WarningLIX49 min
Apr 3, 4:14 AM CDTTornado WarningLIXSaint Tammany16 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington50 min
Apr 3, 4:54 AM CDTTornado WarningLIXJefferson, Orleans10 min
Apr 3, 4:56 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles49 min
Apr 3, 5:00 AM CDTSpecial Marine WarningLIX45 min
Apr 3, 5:15 AM CDTSpecial Weather StatementLIXOrleans60 min
Apr 3, 5:33 AM CDTSevere Thunderstorm WarningLIXSaint Tammany42 min
Apr 3, 5:39 AM CDTSpecial Marine WarningLIX96 min
Apr 3, 6:25 AM CDTRiver Flood WarningLIXEast Baton Rouge29 hr
Apr 3, 6:25 AM CDTSpecial Marine WarningLIX65 min
Apr 3, 6:51 AM CDTSpecial Marine WarningLIX114 min
Apr 3, 7:12 AM CDTSpecial Marine WarningLIX93 min
Apr 3, 7:37 AM CDTAreal Flood AdvisoryLIXSaint Tammany53 min
Apr 3, 8:31 AM CDTSpecial Marine WarningLIX59 min
Apr 3, 9:35 AM CDTSpecial Marine WarningLIX55 min
Apr 3, 9:54 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Apr 3, 10:20 AM CDTSpecial Marine WarningLIX55 min
Apr 3, 10:52 AM CDTRiver Flood WarningLIXSaint Tammany41 hr
Apr 3, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany32 hr
Apr 3, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany44 hr
Apr 3, 11:03 AM CDTRiver Flood WarningLIXSaint Helena38 hr
Apr 3, 11:07 AM CDTRiver Flood WarningLIXEast Baton Rouge56 hr
Apr 3, 11:12 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston48 hr
Apr 3, 11:18 AM CDTSpecial Marine WarningLIX57 min
Apr 3, 11:42 AM CDTRiver Flood WarningLIXSaint Tammany18 days

Nearby

Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.